AUTOMORPHISMS OF A DISTANCE-REGULAR GRAPH WITH AN INTERSECTION ARRAY

A. A. Makhnev, V. V. Bitkina

Research output: Contribution to journalArticleResearchpeer-review

Translated title of the contributionAUTOMORPHISMS OF A DISTANCE-REGULAR GRAPH WITH AN INTERSECTION ARRAY
Original languageRussian
Pages (from-to)777-785
Number of pages9
JournalSiberian Electronic Mathematical Reports
Volume16
DOIs
Publication statusPublished - 2019

Keywords

    WoS ResearchAreas Categories

    • Mathematics

    Cite this

    @article{73cc898112004f0ab2c8193c71e96a92,
    title = "AUTOMORPHISMS OF A DISTANCE-REGULAR GRAPH WITH AN INTERSECTION ARRAY",
    keywords = "distance-regular graph, automorphism",
    author = "Makhnev, {A. A.} and Bitkina, {V. V.}",
    year = "2019",
    doi = "10.33048/semi.2019.16.052",
    language = "Русский",
    volume = "16",
    pages = "777--785",
    journal = "Siberian Electronic Mathematical Reports",
    issn = "1813-3304",
    publisher = "Институт математики им. С.Л. Соболева Сибирского отделения Российской академии наук",

    }

    AUTOMORPHISMS OF A DISTANCE-REGULAR GRAPH WITH AN INTERSECTION ARRAY. / Makhnev, A. A.; Bitkina, V. V.

    In: Siberian Electronic Mathematical Reports, Vol. 16, 2019, p. 777-785.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - AUTOMORPHISMS OF A DISTANCE-REGULAR GRAPH WITH AN INTERSECTION ARRAY

    AU - Makhnev, A. A.

    AU - Bitkina, V. V.

    PY - 2019

    Y1 - 2019

    KW - distance-regular graph

    KW - automorphism

    UR - https://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcAuth=tsmetrics&SrcApp=tsm_test&DestApp=WOS_CPL&DestLinkType=FullRecord&KeyUT=000470788000001

    U2 - 10.33048/semi.2019.16.052

    DO - 10.33048/semi.2019.16.052

    M3 - Статья

    VL - 16

    SP - 777

    EP - 785

    JO - Siberian Electronic Mathematical Reports

    JF - Siberian Electronic Mathematical Reports

    SN - 1813-3304

    ER -